# SDR AALA202410298660

- Difficulty date: October 25, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N956XV
- Make and model: Airbus A321-253N
- Aircraft serial: 8126
- Aircraft time: 19,260 hours, 5,063 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FUMES SMELLING LIKE DIRTY SOCKS PRESENT ON THE FLIGHT DECK DESCENDING THROUGH 17000 FEET FOR THE REMAINDER OF THE FLIGHT. MAINTENANCE FOUND THE LEFT HAND PACK WAS CONTAMINATED AND ACCOMPLISHED A DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM PER TASK CARD 26L00021014 WITH NO SMELLS NOTED.
